IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Youji Kotsuka
Vice Chair Ryuji Koga
Secretary Hiroshi Yamane, Qiang Chen
Assistant Kimitoshi Murano, Yoshifumi Shimoshio

Conference Date Thu, Jan 20, 2005 09:00 - 16:40
Fri, Jan 21, 2005 09:00 - 17:00
Topics  
Conference Place NiCT Okinawa Subtropical Environment Remote Sensing Center 
Address 4484, Aza-Onna, Onna, Kunigami, Okinawa, 904-0411, Japan
Transportation Guide By bus from Naha airport to Onna bus stop (bus #120 Nago west airport line) takes about two hours.
http://www2.nict.go.jp/dk/c218/EN/index.html
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter and URSI Commission-E, K Japanese Committee. And the conference is held in cooperation with IEEE EMC Society Sendai Chapter.
Announcement Please join us for a reception.

Thu, Jan 20 AM 
09:00 - 09:05
  09:00-09:05 Opening Address ( 5 min. )
Thu, Jan 20 AM 
09:05 - 12:10
(1) 09:05-09:30 Study of Dual Antenna Mast Measurement System in a Semi-anechoic Chamber Yashuhiro Ishida (ADOX Fukuoka), Kazuo Shimada (Riken Eletech), Hiroyuki Shimanoe (Fujitsu General EMC), Masato Kawabata (Fukuoka Industrial Tech Center)
(2) 09:30-09:55 Investigation of Radiation Source Using Disc-Cone Antenna with Optical/Electrical Converter from 1GHz to 10GHz Toshiro Nishimura, Nobuo Kuwabara (Kyushu Institute of Technology), Fujio Amemiya (NTT-AT)
(3) 09:55-10:20 Localization of Coherent Low-Frequency Electromagnetic Sources Kyoko Ishibana, Megumi Kawauchi, Satoshi Yagitani, Isamu Nagano (Kanazawa Univ.), Yoshiyuki Yoshimura (irii)
(4) 10:20-10:45 Investigation of source modeling conditions for prediction of radiated emission at 10 m distance Masato Kawabata (FITC), Noburo Aoki (KIT), Yasuhiro Ishida (FITC), Nobuo Kuwabara (KIT)
  10:45-10:55 Break ( 10 min. )
(5) 10:55-11:20 Characteristics of 60kHz signal, which is emitted from home electric appliances, measured by a small roop antenna for radio wave clocks Ran Nakai, Yoshifumi Shimoshio (KNCT), Hideo Abe, Kaoru Someya (CASIO), Arisa Mikami, Mai Higashi, Yoshiko Yamashita (KNCT)
(6) 11:20-11:45 Influence of Transmission Characteristics by Appliance Operation Conditions for Indoor AC Mains Lines Considering with Power Line Communication Daisuke Hirata, Nobuo Kuwabara (Kyushu Institute of Technology), Yoshiharu Akiyama, Hiroshi Yamane (NTT)
(7) 11:45-12:10 Calculation of Radiating Magnetic Field from Indoor AC Mains Cable Using Four Port Network Kingo Miyoshi, Nobuo Kuwabara (Kyushu Institute of Technology), Yoshiharu Akiyama, Hiroshi Yamane (NTT)
  12:10-13:00 Lunch Break ( 50 min. )
Thu, Jan 20 PM 
13:00 - 13:50
(8) 13:00-13:50 [Special Talk]
Remote-Sensing Technologies for Subtropical Environment in NICT
Satoshi Fujii, Kenji Sato, Shinya Sekizawa, Katsuhiro Nakagawa, Shoichiro Kojima (NiCT)
  13:50-14:00 Break ( 10 min. )
Thu, Jan 20 PM 
14:00 - 16:40
(9) 14:00-14:25 Uncertainty of SAR measurement of cellular phones Yoshiaki Ichino (TELEC), Takashi Shinozuka (NICT), Nozomu Ishii (Niigata Univ.), Shinji Uebayashi, Teruo Onishi (NTT DoCoMo), Akira Suzuki, Yukio Yamanaka, Soichi Watanabe (NICT)
(10) 14:25-14:50 Probe calibration system for SAR measurement and evaluation of calibration uncertainty
-- 900MHz band system in compliance with ARIB standard --
Kazuhiro Aikyo (TELEC), Takashi Shinozuka (NICT), Nozomu Ishii (Niigata Univ.), Shinji Uebayashi, Teruo Onishi (NTT DoCoMo), Akira Suzuki, Yukio Yamanaka, Soichi Watanabe (NICT)
(11) 14:50-15:15 Induced Current Inside the Human Head in the Vicinity of an Electric Shaver Yoshitsugu Kamimura, Yoshifumi Yamada (Utsunomiya Univ.), Tomohiro Akutsu (Tsuzuki Denki)
  15:15-15:25 Break ( 10 min. )
(12) 15:25-15:50 検討中 Katsuaki Arai (NICT/TUAT), Tomoaki Nagaoka, Soichi Watanabe (NICT), Masao Taki (TMU), Toru Uno (TUAT)
(13) 15:50-16:15 Exposure characteristic of 8-shaped loop antenna with rats Hiroshi Watanabe, Kenji Sakamoto (TUAT, NICT), Kanako Wake, Masahiro Hanazawa, Soichi Watanabe (NICT), Masao Taki (TMU), Toru Uno (TUAT)
(14) 16:15-16:40 Development of Millimeter-Wave Exposure Setup by Lens Antenna Takeshi Konno, Ryo Kumahara (Chuo Univ.), Masahiro Hanazawa, Kanako Wake, Soichi Watanabe (NICT), Rui Tokunaga, Yukihisa Suzuki, Masao Taki (Tokyo Metropolitan Univ.), Hiroshi Shirai (Chuo Univ)
Fri, Jan 21 AM 
09:00 - 09:05
  09:00-09:05 Opening Address ( 5 min. )
Fri, Jan 21 AM 
09:05 - 12:10
(15) 09:05-09:30 A Fundamental Study on the Better Wireless Lan Communication Environment by Plaster Board Type Wave-Absorber Hirokazu Suzuki (Kumagaigumi Co, Ltd.), Kensuke Tani, Kenjiro Otsuka, Osamu Hashimoto (Aoyama Gakuin Univ.)
(16) 09:30-09:55 A Fundamental Study on the Wireless LAN Type Wave Absorber Combined Resistive Sheet with Wood Takafumi Okuma, Osamu Hashimoto (Aoyama Gakuin Univ.)
(17) 09:55-10:20 Double-Sided Permeable Wave Absorber Chikamasa Dota, Takashi Nakamura (Gifu Univ.)
(18) 10:20-10:45 Dielectric Measurement of Solid Lossy Dielectric Material using Open-ended Waveguide in the Microwave Frequency Band Hidetoshi Ebara (NTT DoCoMo), Kensuke Tani, Daisuke Miki (AGU), Teruo Onishi, Shinji Uebayashi (NTT DoCoMo), Osamu Hashimoto (AGU)
  10:45-10:55 Break ( 10 min. )
(19) 10:55-11:20 Comparison between 3-antenna and Impedance Methods for the Magnetic Antenna Factor of a Small Half-loop Antenna on a Ground Plane Masanori Ishii, Masanobu Hirose, Koji Komiyama (AIST)
(20) 11:20-11:45 A Study about the calibration by using the broadband standard dipole antenna (1) Makoto Sakasai, Katsumi Fujii (NICT), Kunimasa Koike (TELEC), Akira Suzuki (NICT), Hiroshi Masuzawa (Reea), Yukio Yamanaka (NICT)
(21) 11:45-12:10 Experimental study of antenna characteristics measurement by using optical intensity modulator Satoru Kurokawa, Masanobu Hirose, Koji Komiyama (AIST)
  12:10-13:00 Lunch Break ( 50 min. )
Fri, Jan 21 PM 
13:00 - 17:00
(22) 13:00-13:25 E-field measurement in environment of mobile base station Kohjiroh Ohshita, Junji Higashiyama, Hiroaki Koyama, Yoshiaki Tarusawa (NTTDoCoMo)
(23) 13:25-13:50 The Electromagnetic Environment in Band of the Standard Frequency Miki Iwama, Takashi Shinozuka (NICT), Isamu Mizuno, Hideharu Takai (TELEC)
(24) 13:50-14:15 Reconstruction of information by receiving unwanted emission from information technology equipment Yukio Yamanaka, Hiroyuki Ohno (NICT), Mitsuo Hattori (NTT-AT)
  14:15-14:20 Break ( 5 min. )
(25) 14:20-14:45 Investigation of Defrosting Spots of Heated Material Placed into Microwave Oven Shinya Watanabe, Youichi Kakuta, Osamu Hashimoto (Aoyama Gakuin Univ.)
(26) 14:45-15:10 An Analytical Model for Current Injected Through Air Discharge of an ESD-Gun Ikuko Mori, Osamu Fujiwara (NIT), Shinobu Ishigami, Yukio Yamanaka (NiCT)
(27) 15:10-15:35 FDTD Simulation of Contact Discharge to Ground Plate by an ESD-Gun Takafumi Kondo, Osamu Fujiwara (NIT), Shinobu Ishigami, Yukio Yamanaka (NiCT)
  15:35-15:40 Break ( 5 min. )
(28) 15:40-16:05 Digital IC model for calculating normal-mode radiation from signal line Chiharu Miyazaki, Yuichi Sasaki, Naoto Oka (Mitsubishi Electric Corp.), Masamitsu Tokuda (Musashi Institute of Tech.)
(29) 16:05-16:30 EMI Reduction Method of PCB's Connector Mitsuhiko Kanda, Naoto Oka (Mitsubishi Electric)
(30) 16:30-16:55 Characteristic Impedance of T-type Transmission Line Used PCB Shinya Fukumoto, Kiminori Sato, Kazuo Mizuno, Yoji Nagasawa (Kagoshima Univ.)
  16:55-17:00 Closing Address ( 5 min. )

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Kimitoshi Murano
(Dept. of Communications Eng., School of Information Technology and Electronics, Tokai University)
1117, Kitakaname, Hiratsuka-shi, Kanagawa, 259-1292 Japan
TEL0463-58-1211 ext.4082 FAX0463-58-8320
ccu-i 


Last modified: 2005-07-27 20:58:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan